# SDR REXA2020102600730

- Difficulty date: September 27, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND LOWER SILL ANGLE IS CORRODED.  REMOVED AND REPLACED GALLEY SERVICE DOOR LOWER SILL ANGLE, IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01, AND 51-42-36-001-001A-01.
